English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Non-uniform convergence of two-photon decay rates for excited atomic states

Jentschura, U. D. (2007). Non-uniform convergence of two-photon decay rates for excited atomic states. Journal of Physics A-Mathematical and Theoretical, 40(9), F223-F227.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0011-7DB5-C Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0011-7DB6-A
Genre: Journal Article

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Jentschura, U. D.1, Author              
Affiliations:
1Division Prof. Dr. Christoph H. Keitel, MPI for Nuclear Physics, Max Planck Society, ou_904546              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 2007-03-02
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: Peer
 Identifiers: eDoc: 336179
ISI: 000245026500002
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Journal of Physics A-Mathematical and Theoretical
  Alternative Title : J. Phys. A-Math. Theor.
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 40 (9) Sequence Number: - Start / End Page: F223 - F227 Identifier: ISSN: 1751-8113